Contact Us

PW Case Review Form
*    Denotes required field.

   * First Name 

   * Last Name 

   * Email 


   * Please describe your case:

What injury have you suffered?

For verification purposes, please answer the below question:

No Yes, I agree to the Parker Waichman LLP disclaimers. Click here to review.

Yes, I would like to receive the Parker Waichman LLP monthly newsletter, InjuryAlert.

please do not fill out the field below.

Asthma Drug Maker Issues Alert

Apr 17, 2004 | CanWest News Services The maker of the asthma drug Accolate is advising patients and their doctors to be on the lookout for signs of liver problems, following some reports of adverse reactions.

AstraZeneca Canada said Friday analysis of safety databases has shown some patients taking Accolate have experienced serious liver problems.

There have been reports internationally of seven patients who died of liver-related reactions after taking the drug, but no reports of deaths associated with the drug in Canada, said Health Canada spokesman Emmanuel Chabot.

From 1997 to the end of 2003 there have been 10 reported cases of adverse reactions to the drug in this country, including cases of hepatitis and elevated liver enzymes.

The following symptoms might be a sign of a reaction: feeling sick, lacking energy; flu-like symptoms; loss of appetite; feeling itchy; pain on the right side of the stomach; yellow colouring of skin and eyes; dark urine; discoloured and/or pale stools.

Related articles
Parker Waichman Accolades And Reviews Best Lawyers Find Us On Avvo